# SDR QXEA2016110300701

- Difficulty date: October 31, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 17,164 hours, 18,397 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND AT THE FWD TOP AIRSTAIR DOOR SHELL MOUNT FITTING.  ACCOMPLISHED REPAIR TO AIRSTAIR DOOR SHELL TOP FWD MOUNT FITTING IAW TASK CARD RD8/4-52-1534.
